# SDR USAA2013041200013

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 31,900 hours, 22,010 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Part number: 83647143
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - INSPECTION OF RIGHT ENGINE CENTER OUTBOARD AFT MOUNT SHEAR PIN WAS FOUND TO HAVE CORROSION (PITTED AT 6 O`CLOCK POSITION).  REPLACED RIGHT ENGINE CENTER OUTBOARD AFT MOUNT SHEAR PIN IAW A319 AMM 71-22-11-400.
